MAUDE Adverse Event Report: SYNTHES GMBH HELICAL BLADE INSERTER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH HELICAL BLADE INSERTER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.037.024
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent an orif surgery via tfna long for proximal trochanteric femoral fracture with the product in question.In the surgery, cement was found to have adhered to the impactor's connection point, making it impossible to insert the connecting screw.The sales representative advised the surgeon that they would either forcibly scrape off the cement or sterilize and prepare another tfna instrument.The surgeon eventually scraped off the cement, revealing a powder that looked like cement, allowing the connecting screw to be inserted.The surgery was completed successfully with no surgical delay.The product in question is not an instrument that uses cement.The sales representative will be providing further guidance to ensure careful management of cement during surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 03.037.024.Lot number: t126445.Product code: n/a.Date of manufacture: 26-feb-2016.Manufacturing location: tuttlingen.Part expiration date: n/a.Dhr record review: a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HELICAL BLADE INSERTER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM   78532
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24718521
Report Number8030965-2026-02919
Device Sequence Number20250089
Product Code HSB
UDI-Device Identifier07611819642508
UDI-Public(01)07611819642508(10)T126445
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.024
Device Lot NumberT126445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown